# SDR FDEA201704161205

- Difficulty date: April 16, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N790FD
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 71,057 hours, 24,984 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 20947
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY LIGHTS INOP. REMOVED AND REPLACED RT EMERGENCY LIGHT BATTERY PACK, REF WDM 33-51-12 AND AMM 33-51-07-2.  OPS CHECK GOOD.
